# SDR COEA2017110936804

- Difficulty date: November 9, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53572302209
- Condition: Damaged
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 178807 NR 3 HEAVY CHECK COE/MAJOR REPAIR: FUSELAGE FRAME 24 RH SHEAR TIE, SKIN AND FAIRING SUPPORT ANGLE HAVE DAMAGED HOLES BETWEEN STRINGERS 12-13. CORRECTIVE ACTION: REPAIRED PER SRAS PCE-2798/17...12205 DATED 12/8/2017.
